Anxiety Community
Visual Problems
About This Community:

This patient support community is for discussions relating to generalized anxiety, anxiety and eating, anxiety and sleeping, mood swings, panic attacks and panic disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Visual Problems

Hi, i have currently had Depersonalization/Derealization for the past 3 months,coupled with an underlay anxiety problem. I currently take lexapro which seems to have helped a ton, most of my anxiety has seemed to be subsiding. Now if only i could say the same for the DP/DR. I have cloudy vision and a lot more floaters which i have heard many times is caused by the anxiety. I've had my eyes check and everything seems to be fine. Oh and i also seem to have see a glare on things that should have glares such as a spot in someones face. It almost seems like i cant see that one spot because my eyes havent ajusted to the light after about 30 seconds that goes away and i can see normal again. The glare only seems to happen sometimes and goes away after a short while. The main thing that scares me is sometimes when i wake up in the middle of the night i feel really disoriented and kind see trails when i move my hand. Its almost like when i have these little episodes the whole rooms seems a bit distorted. I dont mean like the walls are caving in or anything just like my vision seems cloudy. blurred, and like it has lines in it plus the trailing. All this only seems to last about 30 seconds before it wears off it just kinda scares me every time it happens which is only a few times a week if that. I also have visual snow which seemed to start happening about 2 weeks after the dp/dr. I've been going to a psych who says all my symptoms are normal but i just looking for some other thoughts on this matter.
Related Discussions
3 Comments Post a Comment
Blank
242912_tn?1402547092
Hi,

Try not to scared.  This is just a side effect of the medication you're on.  If you google Lexapro you will see the side effect of blurred or double vision.  This is common.  Alot of people post about trouble with their eyes so hon, you're not alone.  

I used to take Ad's and I remember my vision was quite blurry.  I have floaters too and they are annoying, but benign.

You're okay, honey.  I'm so glad the meds are giving you some relief.

Take care...
Blank
242912_tn?1402547092
I had another idea.  If you type in "vision" up in "Search this community" which is above the activity bar, you will see other posters with the same complaints.  Maybe that will make you feel a little better.  Hope so : )
Blank
Avatar_n_tn
thank you. Now that i recall my visual problems did start after the medication. That was a ton of help and very relieving to hear.
Blank
Post a Comment
To
Recent Activity
Avatar_n_tn
Blank
GodiisAlmighty commented on A very inspiring colu...
1 hr ago
4059843_tn?1410695600
Blank
mishymoshymarcy commented on mishymoshymarcy's status
2 hrs ago
4059843_tn?1410695600
Blank
mishymoshymarcy commented on mishymoshymarcy's status
2 hrs ago
MedHelp Health Answers
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar_m_tn
Blank
cj29
GA
Avatar_f_tn
Blank
michigan07
Avatar_m_tn
Blank
Paxiled
Arlington, VA
Avatar_m_tn
Blank
ThePinkFloyd
Avatar_m_tn
Blank
anxiety860
Avatar_f_tn
Blank
remar
st. louis, MO
Anxiety Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Anxiety Answerers
Avatar_m_tn
Blank
cj29
GA
Avatar_f_tn
Blank
michigan07
Avatar_m_tn
Blank
Paxiled
Arlington, VA
Avatar_m_tn
Blank
ThePinkFloyd
Avatar_m_tn
Blank
anxiety860
Avatar_f_tn
Blank
remar
st. louis, MO